How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3948
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

I am concerned about an IUD I had put in just this past Thursday-

Customer Question

I am concerned about an IUD I had put in just this past Thursday- June 4 2015- will this increase my risk of breast cancer- I am overweight and know I have one- trying to loose weight- are their over natural ways to thin my uterus out- signed concerned patient- Karen
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.
Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today.
I am assuming you have the Mirena because it thins the lining of the uterus. It contains progesterone only, very little gets absorbed into the blood stream, so does not even contain estrogen. It does not increase your risk of breast cancer. There is nothing you can take to "naturally" thin the lining of the uterus except weight loss. The Mirena is a good choice.